| Model Number |
8811313010 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the entire peritoneal catheter drifted (ballooned) after successful implantation.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product aside from the reported issue.There was no leak and tego was not utilized.There was no luer adapter issue.Flushing was not done prior to use.There was no cleaning agent used on the device.There was no excessive force used on the device.The catheter that came with the kit was not the one used.There were no other products being utilized with the device.There was no remedial action done to address the issue.The reported product was not replaced.There was no intervention/treatment required as a result of the event.The treatment was completed.Normal blood loss during surgery and no blood transfusion was required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, the entire peritoneal catheter drifted (ballooned) after successful implantation.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product aside from the reported issue.There was no leak and tego was not utilized.There was no luer adapter issue.Flushing was not done prior to use.There was no cleaning agent was used on the device.There was no excessive force use on the device.There were no other products being utilized with the device.There was no remedial action was done to address the issue.The reported product was not replaced.There was no intervention/treatment required as a result of the event.The treatment was completed.Normal blood loss during surgery and no blood transfusion was required due to the event.There was no reported patient injury.